# SDR DALA2024052305477

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,268 hours, 33,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 688 BEFORE PUSHBACK DOOR 1R WOULD NO ARM. CORRECTIVE ACTION: WHILE REMOVING DEBRIS FROM GIRT BAR ON 1R DOOR FOUND SLIDE COVER LOOSE. REMOVED 1R SLIDE COVER PER B757 AMM 25-66 FOUND TOP LEFT DOOR COVER FITTING ATTACH POINT POTTING COMPOUND ERODED. CLEANED UP AND RESECURED FITTING WITH POTTING COMPOUND PER B757-200 SRM 51-30. REINSTALLED 1R SLIDE COVER PER B757 AMM 25-66. 1R DOOR ARMS AND DISARMS GOOD PER B757 AMM 25-66. (5882704)
